Everything was going well with my medicines, or so I thought, until I began having neurological problems. I was diagnosed with tardive dyskinesia/dystonia/akathisia from long term use of Abilify. So, my doctor switched me to lithium & Lexapro, then recently switched my Lexapro to Prozac. I have accumulated many medical issues & their commensurate drugs over the years. My latest issues include: uncontrolled type 2 Diabetes, swollen feet/ankles/lower legs, multiple panic attacks daily, start of dementia (diagnosed: Neuropsych Eval), breathing/wheezing issues, quick/significant weight gain, sections of frizzy hair mixed in with my naturally straight hair, 4 yrs post menopause acne, the head to toe problems associated with tardive dyskinesia, etc. I've been chastised for researching meds/side effects/contraindications on Drugs.com by some of my doctors. They have said it's their job - problem is, no one seems to be doing his/her job. Is there anyway/anywhere that I can go (USA/IL/Medicare/Medicaid) to get a global assessment done to check my diagnoses & get me started on medications that play nice together? Thanks.
Bipolar, uncontrolled diabetic, swollen feet/lower legs, panic attacks need a sub for Lithium?
- 14 May 2017 by HopingToSparkAgain
- 11 Jun 2017
- abilify, bipolar disorder, tardive dyskinesia, panic disorder, lithium, major depressive disorder, borderline personality disorder, dystonia, diabetic, diagnosis, akathisia
HopingToSparkAgain; Myself it sounds more like some medical problems going on are you also seeing a primary care doctor. I would at the very least unless you are being treated for diabetes and the swelling in the legs and ankles. This is your life you're talking about I feel if these my friend are not being addressed you should go to the E.R. even if it takes having to stay at a hospital to get all adjusted right. it is worth it. you have years of good health both physical and mental. And as you said if there are interactions that have caused some of these this can be normal but everyone of us is different and how we handle things. Sometimes when we see the same doctor for too many years it seems like they don't care or loose interest in us. This has happened to me before. But this way you can be treated for the mental and if anything is going on with the water retention in the legs etc. Please think about this.
AND TAKE ALL YOU MEDICATIONS ALONG WITH THE ONES YOU HAVE BEEN TAKEN OFF OF IN THE LAST 6 MONTHS OR WRITE THEM DOWN SO YOU DON'T GET UPSET WHILE TRYING TO REMEMBER ALL OF THIS. HECK PRINT THIS AND TAKE IT TOO. but I feel you are not getting the respect or the doctor is not giving enough time to your needs. Sorry but I say it as I see it. CHUCK PLEASE DON'T SIT AROUND THINKING ABOUT THIS IS THE TIME TO MOVE IF THOSE LEGS HAVE BEEN SWELLED UP FOR A WHILE AND ARE YOU KEEPING TRACT OF YOUR BLOOD SUGAR?
THINK ABOUT IT. HARD PLEASE. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tardive Dyskinesia - My friend has tardive dyskenisia and dystonia from Reglan and I wanted to know?
Posted 27 Jan 2013 • 1 answer
Posted 10 Nov 2014 • 2 answers
Posted 1 Sep 2016 • 4 answers
Posted 1 Apr 2017 • 3 answers
Posted 9 Aug 2017 • 1 answer